# SDR USAASB98221

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Rt Wing
- Part time: 38,744 hours
- Stage of operation: CL
- Nature of condition: M, J, Y
- Precautionary procedure: E, A

## Discrepancy

PIT - FLT 1571 - ON CLIMB-OUT FROM BUF, THE NR 2 ENGINE HIGH OIL TEMPERATURE LIGHT ILLUMINATED FOLLOWED BY THE LOW OIL PRESSURE LIGHT.  CAPTAIN SHUT DOWN THE NR 2 ENGINE, DECLARED AN EMERGENCY AND DIVERTED TO PIT.  FLIGHT LANDED WITHOUT INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 30 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE ASSY.  OPERATIONAL CHECK LEAK CHECK GOOD.  (M)
